# SDR 2007FA0000263

- Difficulty date: March 21, 2007
- Submitted: March 26, 2007
- Operation: General aviation
- Aircraft: N186AE
- Make and model: Snias AS350B3
- Aircraft serial: 3872
- Engine: Tmeca ARRIEL2B
- System (JASC): 7600 · Engine Controls
- Part: Solenoid
- Part number: L810BQ54
- Condition: Unserviceable
- Location: Auto Throttle
- Part time: 189 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF NR: 186AE-2007-I-0032) WHILE PERFORMING A CHECK OF THE TWIST GRIP SOLENOID, ENGAGED THE SOLENOID BY PLACING THE AUTO/MAN SWITCH TO MAN  MODE FOR A TOTAL OF 10 MINUTES.  AFTER THE 10 MINUTE PERIOD HAD ELAPSED, RETURNED THE AUTO/MAN SWITCH TO AUTO.  AFTER 15 MINUTES MOVED AUTO/MAN SWITCH BACK TO MAN, THE PISTON FROM THE SOLENOID FAILED TO MOVE.  THE PISTON SHOULD HAVE RETRACED IMMEDIATELY.  PROBABLE CAUSE: SOLENOID OVERHEATING AND MALFUNCTIONING.  RECOMMENDATION TO PREVENT RECURRENCE: REPLACING CURRENT PN OF SOLENOID WITH ONE THAT CAN EITHER RUN COOLER OR WITHSTAND THE HEAT.  (K)
